MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of questionable results from two accu-chek inform ii meters with serial numbers (b)(6).At 5:16 a.M., meter (b)(6) gave a result of 224 mg/dl.At 5:20 a.M., meter (b)(6) gave a result of 124 mg/dl.At 4:11 p.M., meter (b)(6) gave a result of >600 mg/dl.At 4:20 p.M., meter (b)(6) gave a result of 274 mg/dl.
 
Additional Manufacturer Narrative
The customer's returned meter with serial number (b)(6) was tested with retention strips and retention controls.The test strips were not returned.Control ranges: level 1: 30-60 mg/dl level 2: 261-353 mg/dl.Results: level 1: 45, 45, and 46 mg/dl.Level 2: 300, 302, and 303 mg/dl.All returned results are within the acceptable range.The log file did not indicate any hardware or software issues that would lead to a measurement discrepancy.The meter was disassembled for further investigation.No damage or contamination observed.The alleged issue could not be reproduced.No product issue was found.Meter with serial number (b)(6) was not returned.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24598360
Report Number1823260-2026-00911
Device Sequence Number9606002
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown